# SDR DXTA2025021302351

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0242
- Aircraft time: 5,421 hours, 3,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: THE EMERGENCY EXIT SIGN LIGHT OVER PASSENGER ENTERY DOOR REMAINS ON EVEN AFTER TURNING THEM OFF. PER MAINTENCE, I RESET THE G SWITCH YESTERDAY AND THEN AGAIN TODAY HAD THE SAME ISSUE. RESETTING THE G SWITCH DOES TURN OFF THE LIGHT. CORRECTIVE ACTION: PERFORMED EMERGENCY LIGHTING OPERATIONAL CHECK. OPERATIONAL CHECK GOOD. NO FAULTS NOTED. CE-680A MM 33-50-00
